# SDR HALA2011062700292

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 33,487 hours, 6,234 cycles
- Engine: Pwa PW4060
- Engine time: 29,776 hours, 5,631 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Part time: 29,776 hours, 5,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND DURING BORO CARD 72-410-C1-2 2 HPT BLADES ON STAGE 2HPT DAMAGED IN AREA B L/E OUT OF LIMITS IAW TABLE 605, PG 65.  ENG CHANGE REQUIRED.  REMOVED NR 2 ENG IAW HAL M274-767 & INSTALLED NEW NR ENG IAW HAL M275-767.
